# SDR SWIA20240508318

- Difficulty date: March 18, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FS280.00 CROSSBEAM AREA, ON FS280 JUST OUTBOARD OF RBL9, UNDER FLOOR ANGLE IS CRACKED,      HN00146212 (C--CHECK RO 5/6/2024)REMOVED AND REPLACED WITH NEW OUTBOARD ANGLE AT RBL9 FS 280.00 REF CRJ900 SRM 51-42-21-001-001-A01 REV. 38 JUL 25/2020 AND BOMBARDIER DWG CC670-34010 REV -K COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
